RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 48, Number 1  


Kantorovich's phenomenon
S. S. Kutateladze
3
Algebraic sets and coordinate groups for a free nilpotent group of nilpotency class 2
M. G. Amaglobeli
5
On the new examples of complete noncompact Spin(7)-holonomy metrics
Ya. V. Bazaikin
11
Isomorphism and Hamilton representation of some nonholonomic systems
A. V. Borisov, I. S. Mamaev
33
Differentiability of the mappings of Carnot–Caratheodory spaces in the Sobolev and $BV$-topologies
S. K. Vodop'yanov, D. V. Isangulova
46
The double exponential map and covariant derivation
A. V. Gavrilov
68
On geometry of flat complete strictly causal Lorentzian manifolds
V. M. Gichev, E. A. Meshcheryakov
75
On difference between the spectra of the simple groups $B_n(q)$ and $C_n(q)$
M. A. Grechkoseeva
89
Study of convergence of the projection-difference method for hyperbolic equations
S. E. Zhelezovsky
93
Integration of the equations of gas dynamics for 2.5-dimensional solutions
M. A. Ignat'eva, A. P. Chupakhin
103
Graded Lie algebras with few nontrivial components
N. Yu. Makarenko
116
On extensions of Nelson's logic satisfying Dummett's axiom
S. P. Odintsov
138
Solution of the problem of describing minimal Seifert manifolds
A. A. Perfil'ev
156
On the traces of Sobolev functions on the boundary of a cusp with a Hцlder singularity
A. S. Romanov
176
Characterization of the soluble one-generated totally saturated formations of finite groups
V. G. Safonov
185
On lattices embeddable into subsemigroup lattices. III: Nilpotent semigroups
M. V. Semenova
192
Powerful digraphs
S. V. Sudoplatov
205
On constructive nilpotent groups
N. G. Khisamiev
214
$c$-Semipermutable subgroups of finite groups
B. Hu, W. Guo
224
On two questions of the theory of retracts
P. V. Chernikov
236
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020